Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 44, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 10, 2008, 3:41 PM MDT. It took effect at Oct 11, 2008, 9:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2008, 3:41 PM MDT (21:41 UTC)
- In effect from
- Oct 11, 2008, 9:00 AM MDT
- Expired
- Oct 11, 2008, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 102141 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT FRI OCT 10 2008 ...STRONG WINDS LIKELY THROUGH SATURDAY ACROSS PORTIONS OF THE AREA... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL INCREASE WIND SPEEDS OVER NEW MEXICO INTO THE WEEKEND. STRONG WINDS LATE THIS AFTERNOON ALONG AND EAST OF THE SANGRE DE CRISTOS AND WEST OF THE CONTINENTAL DIVIDE WILL GRADUALLY DIMINISH AFTER SUNSET. ON SATURDAY EXPECT VERY WINDY CONDITIONS ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS AND NORTHEAST PLAINS. NMZ004>007-110500- /O.NEW.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ /O.CON.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 341 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE OVER THE NORTHEAST CORNER OF NEW MEXICO INTO LATE THIS AFTERNOON. THE STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...INCLUDING ANGEL FIRE...TO EASTERN UNION COUNTY. THESE WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA...ESPECIALLY ALONG INTERSTATE 25 BETWEEN RATON AND LAS VEGAS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ002-003-009>012-015>017-026-110500- /O.NEW.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 341 PM MDT FRI OCT 10 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP SATURDAY MORNING AND CONTINUE THROUGH EARLY SATURDAY EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ008-014-110500- /O.CON.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 341 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE INTO LATE THIS AFTERNOON ACROSS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. STRONG WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. BREEZY CONDITIONS WILL PERSIST AT MOUNTAIN RIDGETOPS THROUGH THE OVERNIGHT HOURS. EVEN STRONGER WINDS ARE LIKELY SATURDAY AFTERNOON...WHERE SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE... ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR OVER WESTERN NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ001-110500- /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 341 PM MDT FRI OCT 10 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS... WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ GUYER
3 follow-up statements
000 WWUS75 KABQ 110019 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 619 PM MDT FRI OCT 10 2008 ...STRONG WINDS LIKELY SATURDAY ACROSS PORTIONS OF THE AREA... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL INCREASE WIND SPEEDS OVER NEW MEXICO THIS WEEKEND. ON SATURDAY EXPECT VERY WINDY CONDITIONS ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS...CENTRAL MOUNTAINS AND NORTHEAST PLAINS. NMZ004>007-111000- /O.EXP.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ /O.CON.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 619 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. THE WIND ADVISORY FOR LATE THIS AFTERNOON HAS EXPIRED. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL RETURN TO THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST NEW MEXICO BY MID OR LATE MORNING SATURDAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ008-014-111000- /O.EXP.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 619 PM MDT FRI OCT 10 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE FORECAST FOR SATURDAY...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR OVER WESTERN NEW MEXICO. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ002-003-009>012-015>017-026-111000- /O.CON.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 619 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP SATURDAY MORNING AND CONTINUE THROUGH EARLY SATURDAY EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-111000- /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 619 PM MDT FRI OCT 10 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS... WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ 40
000 WWUS75 KABQ 111028 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 AM MDT SAT OCT 11 2008 ...STRONG WINDS LIKELY TODAY ACROSS MUCH OF NORTH AND CENTRAL NEW MEXICO... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE SOUTH AND CENTRAL GREAT BASIN WILL INCREASE WIND SPEEDS OVER NEW MEXICO THIS WEEKEND. EXPECT VERY WINDY CONDITIONS TODAY ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS...CENTRAL MOUNTAINS AND NORTHEAST PLAINS. WINDS WILL DIMINISH SLOWLY TONIGHT...MORE SO ACROSS THE VALLEY AREAS THAN ACROSS THE HIGHER RIDGES. NMZ001-008-014-111800- /O.UPG.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ /O.NEW.KABQ.HW.W.0011.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD 428 AM MDT SAT OCT 11 2008 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE THIS MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS...WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR...AS WELL AS THE HIGHER RIDGES AND BELOW SOUTHWEST TO NORTHEAST ORIENTED PASSES AND CANYONS. VERY STRONG CROSS WINDS WILL IMPACT INTERSTATE 40... PARTICULARLY FROM GRANTS TO THE ARIZONA BORDER. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ002>007-009>012-015>017-026-111800- /O.CON.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 428 AM MDT SAT OCT 11 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO ABOUT 50 MPH WILL DEVELOP MID TO LATE MORNING AND CONTINUE INTO AT LEAST EARLY EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. STRONG CROSS WINDS WILL IMPACT THE INTERSTATE 25 AND 40 CORRIDORS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 43
000 WWUS75 KABQ 111754 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1154 AM MDT SAT OCT 11 2008 ...STRONG WINDS THIS AFTERNOON ACROSS MUCH OF NORTH AND CENTRAL NEW MEXICO... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER EAST CENTRAL UTAH WILL ALLOW STRONG WINDS TO CONTINUE OVER NEW MEXICO THIS WEEKEND. VERY WINDY CONDITIONS WILL CONTINUE INTO THIS EVENING ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS...CENTRAL MOUNTAINS AND NORTHEAST PLAINS. WINDS WILL GRADUALLY DIMINISH TONIGHT...HOWEVER STRONG WINDS MAY CONTINUE ACROSS THE HIGHER MOUNTAIN RIDGES. NMZ001-008-014-120300- /O.CON.KABQ.HW.W.0011.000000T0000Z-081012T0300Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD 1154 AM MDT SAT OCT 11 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS...WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR...AS WELL AS THE HIGHER RIDGES AND BELOW SOUTHWEST TO NORTHEAST ORIENTED PASSES AND CANYONS. VERY STRONG CROSS WINDS WILL IMPACT INTERSTATE 40...PARTICULARLY FROM GRANTS TO THE ARIZONA BORDER. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ002>007-009>012-015>017-026-120300- /O.CON.KABQ.WI.Y.0044.000000T0000Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 1154 AM MDT SAT OCT 11 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO ABOUT 50 MPH WILL CONTINUE INTO EARLY THIS EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. STRONG CROSS WINDS WILL IMPACT THE INTERSTATE 25 AND 40 CORRIDORS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ GUYER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 10, 3:05 PM MDT, 36 minutes earlier.
Area forecast discussion, Oct 10, 3:05 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 PM MDT FRI OCT 10 2008 .DISCUSSION... BIG CHANGES UNDERWAY FOR NORTH AND CENTRAL NEW MEXICO. LATEST WATER VAPOR LOOP SHOWS AN IMPRESSIVE EARLY FALL TROUGH DIGGING OVER THE GREAT BASIN...HURRICANE NORBERT CHURNING NE TOWARD THE BAJA...AND DRY AIR IN BETWEEN OVER AZ/NM. A 996MB SURFACE LOW PRESSURE CENTER OVER SE UTAH CONTINUES TO DEEPEN...ALLOWING SOUTH SOUTHWESTERLY FLOW TO PULL MOISTURE NORTHWARD OUT OF OLD MEXICO. FOR TONIGHT...MODELS INDICATE VERY EFFICIENT TOP DOWN MOISTENING AS MID AND UPPER LEVEL MOISTURE INCREASES OVER THE AREA WHILE SURFACE DEWPOINTS CREEP UP INTO THE 40S AND 50S. ISOLD SHOWERS AND STORMS WILL BEGIN TO DEVELOP FIRST OVER THE GILA REGION THEN SPREAD QUICKLY NORTHEAST ON FAST SSW FLOW. MODELS ARE IN EXCELLENT AGREEMENT WITH THE OVERALL PATTERN EVOLUTION THROUGH ABOUT SUNDAY AFTERNOON. ENSEMBLE GEFS/SREF MEMBERS INDICATE THE 500MB TROUGH WILL DEEPEN TO AN INTENSE 543DM LOW OVER THE GREAT BASIN SATURDAY. THIS IS 4 STD DEVS BELOW CLIMO. MEANWHILE...PWATS WILL AVERAGE 0.75-1.00 ACROSS AT LEAST CENTRAL AND EASTERN NM WHICH IS 2.5-3.0 STD DEVS ABOVE NORMAL. SIGNIFICANT DYNAMICS ASSOCIATED WITH THE SYSTEM WILL FIRST CREATE...STRONG WINDS OVER MUCH OF THE WESTERN HALF OF THE STATE SATURDAY. WILL LEAVE HIGH WIND WATCH INTACT OVER THE WEST WITH EXPECTATION THAT IT WILL BE UPGRADED TO A WARNING LATER TONIGHT. 700MB WINDS WILL APPROACH 60 KNOTS ACROSS THE WEST AND METMOS GUIDANCE SUPPORTS SUSTAINED WINDS AROUND 40 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. WILL ALLOW SPREAD A WIND ADVISORY EAST INTO THE CENTRAL VALLEY AND NE PLAINS FOR SATURDAY. SECONDLY...TWO AREAS OF INSTABILITY WILL DEVELOP OVER THE REGION. THE FIRST OVER THE E PLAINS WHERE SEVERE STORMS ARE POSSIBLE FROM LATE AFTERNOON INTO THE EVENING HOURS. STRONG CONDITIONAL SYMMETRIC INSTABILITY WILL DEVELOP OVER THE WESTERN HALF OF THE STATE BY SAT EVENING IN ASSCN WITH STRONG LOW/MID LEVEL FRONTOGENESIS. THIS WILL SPREAD EAST INTO THE CENTRAL VALLEY THROUGH THE OVERNIGHT HOURS. RAISED POPS TO DEFINITE ALONG THE CONTINENTAL DIVIDE AND NORTHWEST MTNS SATURDAY EVENING WITH LIKELY POPS ELSEWHERE. HEAVY RAINFALL IS POSSIBLE OVER THE SW FACING SLOPES OF THE GILA REGION AND ALONG THE CENTRAL MTN CHAIN HOWEVER AMOUNTS ARE EXPECTED TO STAY BELOW FLASH FLOOD GUIDANCE. PRECIP WILL CONTINUE INTO EARLY SUNDAY FOR AT LEAST THE EASTERN HALF OF THE FORECAST AREA. MODELS CONTINUE TO SHOW DIFFERENCES ON HOW FAR WEST THE UPPER TROUGH WILL LINGER THROUGH SUNDAY NIGHT. RAISED POPS TO HIGH CHANCE IN LINE WITH MAV/METMOS NUMBERS AND WENT BELOW GUIDANCE ON TEMPS THROUGH MONDAY. STRONG DIFFERENCES EMERGE MONDAY INTO WEDNESDAY THEREFORE LEFT EXTENDED GRIDS UNCHANGED TO AWAIT BETTER MODEL CONSISTENCY. GUYER && .AVIATION... WEATHER CONDITIONS WILL BEGIN TO DETERIORATE IN TERMS OF PRECIPITATION AND LOWERING CLOUDS ACROSS THE FORECAST AREA LATER TONIGHT. ESPECIALLY ACROSS THE SOUTHWEST MOUNTAINS. IN THE MEANTIME...GUSTY WINDS WILL BE THE MAIN WEATHER FACTOR TO AVIATION. THE WESTERN THIRD AND NORTHEAST HALF WILL BE FAVORED THE REST OF TODAY WITH SUSTAINED READINGS BETWEEN 22 TO 30 KT AND GUSTS IN THE 32 TO 40 KT RANGE. STRONGER WINDS ANTICIPATED ON SATURDAY WITH DEVELOPING WIDESPREAD MVFR CONDITIONS. SEVERE STORM POTENTIAL WILL ALSO EXIST ACROSS THE EASTERN THIRD. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... GUSTY WINDS WILL GRADUALLY ABATE EARLY TO MID EVENING ALTHOUGH THE HIGHEST RIDGES WILL REMAIN RATHER GUSTY. AREAS TO THE LEE OF THE SIGNIFICANT MOUNTAIN RANGES...ESPECIALLY RANGES THAT LIE MORE WEST TO EAST...WILL ALSO SEE MOUNTAIN WAVE DEVELOPMENT AND PERIODIC STRONG GUSTS TONIGHT. CRITICAL FIRE WEATHER CONDITIONS WILL ALSO OCCUR FOR 1 TO 2 HOURS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS THANKS TO MARGINALLY LOW HUMIDITY AND GUSTY WINDS THIS AFTERNOON. VERY UNSETTLED WEATHER PATTERN FOR THE WEEKEND AS A VIGOROUS UPPER LEVEL TROUGH DIGS INTO THE GREAT BASIN. MOISTURE FROM HURRICANE NORBERT WILL BE TRANSPORTED ACROSS NEW MEXICO AHEAD OF THIS TROUGH. LOOK FOR INCREASING PRECIPITATION STARTING ACROSS THE SOUTHWEST MTS LATER TONIGHT AND SPREADING NORTHWARD AND EASTWARD SATURDAY INTO SATURDAY NIGHT. IT IS LOOKING MORE AND MORE LIKE WETTER CONDITIONS WILL PREVAIL SO PLAN ON AT LEAST A FEW HOURS OF WETTING RAIN ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA. WINDS WILL ALSO BE A BIG STORY ON SATURDAY WITH STRONGEST READINGS EXPECTED ACROSS WEST CENTRAL AND SOUTHWEST AREAS AS WELL AS ALONG AND JUST TO THE EAST OF THE CENTRAL MOUNTAINS. BOTTOM LINE...WINDS WILL BE VERY WINDY ON SATURDAY AREAWIDE AND EVEN WITH CLOUD COVER. WINDS ARE EXPECTED TO LESSEN ON SUNDAY WITH SOME RESIDUAL PRECIPITATION ACROSS THE EAST. THERE STILL APPEARS TO BE SOME UNCERTAINTY FOR EARLY NEXT WEEK. AS OF NOW...RESIDUAL PRECIPITATION COULD REMAIN ACROSS EASTERN AND PERHAPS SOUTHERN AREAS WHILE VERY DRY AIR IN THE FORM OF LOW DEWPOINTS SETTLES IN ACROSS THE NORTHWEST HALF. CLOUD COVER WILL BE THE WILD CARD AS FAR AS A WIDESPREAD FREEZING EVENT ACROSS THE NORTHWEST HALF BOTH MONDAY AND TUESDAY MORNINGS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 67 42 55 / 10 40 40 10 GALLUP.......................... 48 64 32 53 / 10 50 40 10 GRANTS.......................... 45 66 37 57 / 20 50 80 20 GLENWOOD........................ 50 69 47 66 / 30 80 60 20 CHAMA........................... 38 55 33 48 / 30 70 90 20 LOS ALAMOS...................... 43 58 41 56 / 20 60 70 30 RED RIVER....................... 36 55 35 49 / 20 60 80 40 TAOS............................ 43 62 43 55 / 20 60 70 40 SANTA FE........................ 45 62 42 58 / 20 60 70 40 SANTA FE AIRPORT................ 47 65 45 60 / 10 50 70 40 ESPANOLA........................ 43 67 45 63 / 10 50 60 30 ALBUQUERQUE HEIGHTS............. 54 70 50 63 / 10 40 60 30 ALBUQUERQUE VALLEY.............. 50 71 48 65 / 10 40 60 30 ALBUQUERQUE FOOTHILLS........... 51 68 45 60 / 10 50 70 30 ALBUQUERQUE WEST MESA........... 52 69 46 65 / 10 40 70 30 SOCORRO......................... 51 71 50 70 / 20 50 50 30 SANDIA PARK/CEDAR CREST......... 42 59 39 58 / 20 60 60 40 MORIARTY/ESTANCIA............... 46 63 44 59 / 10 50 60 30 CARRIZOZO....................... 50 66 50 68 / 20 60 40 30 RUIDOSO......................... 46 63 47 62 / 20 70 40 30 RATON........................... 48 67 46 65 / 5 50 70 30 LAS VEGAS....................... 49 62 45 61 / 10 50 70 40 ROY............................. 50 68 49 66 / 10 50 70 30 CLAYTON......................... 52 72 54 69 / 5 60 70 30 SANTA ROSA...................... 54 69 52 70 / 10 50 60 30 TUCUMCARI....................... 58 75 60 72 / 10 70 60 30 FORT SUMNER..................... 55 73 56 72 / 10 60 60 30 CLOVIS.......................... 55 72 56 72 / 10 70 60 30 PORTALES........................ 57 74 59 73 / 10 70 60 30 ROSWELL......................... 57 80 59 75 / 10 60 40 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM TO 9 PM MDT SATURDAY FOR THE FOLLOWING ZONES...NMZ002>007-009>012-015>017-026. HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ001-008-014. WIND ADVISORY UNTIL 6 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ004>008-014. && GUYER/50 CORRECTED HAZARDS SECTION
Hazardous weather outlook, Oct 10, 6:00 AM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI OCT 10 2008 CORRECTION TO THE DAY TWO THROUGH SEVEN SECTION BELOW. NMZ001>021-026-111200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT FRI OCT 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SURFACE WINDS WILL BE PICKING UP THROUGH THE LATE MORNING INTO THE AFTERNOON ACROSS THE STATE WITH THE STRONGEST WINDS REACHING 25 TO 35 MPH ACROSS NORTHEAST AND WEST CENTRAL NEW MEXICO. GUSTS WILL REACH BETWEEN 40 AND 50 MPH IN THESE AREAS. WIND ADVISORIES HAVE BEEN ISSUED FOR THESE AREAS FOR TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OVER THE WEEKEND...STRONG SOUTH AND SOUTHWEST WINDS ARE LIKELY TO CONTINUE...PEAKING MOST LIKELY SATURDAY AFTERNOON OR EVENING. SPEEDS WILL LIKELY REACH 25 TO 35 MPH AND GUSTS FROM 45 TO 50 MPH ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. BUT EVEN STRONGER WINDS OF 30 TO 45 MPH WITH GUSTS POSSIBLY AS HIGH AS 60 MPH WILL PUMMEL ROUGHLY THE WESTERN QUARTER OR THIRD OF THE STATE SATURDAY. ALSO THE POTENTIAL EXISTS FOR A FEW SEVERE THUNDERSTORMS OVER THE EASTERN PLAINS ON SATURDAY AFTERNOON AND EVENING WITH THE BEST CHANCE EAST OF A LINE FROM RATON TO SANTA ROSA TO DUNKEN. VERY STRONG WINDS WILL BE THE GREATEST HAZARD WITH THESE STORMS WITH HAIL STILL A POTENTIAL BUT LOWER HAZARD. THE CHANCE OF A SIGNIFICANT FROST OR FREEZE WILL ARRIVE AS EARLY AS LATE SUNDAY OR MONDAY NIGHT MAINLY NORTHERN AND WESTERN AREAS...BUT THERE IS SOME UNCERTAINTY AS TO WHETHER CLOUDS AND WINDS WILL DIMINISH ENOUGH TO ALLOW THIS TO BE ANYTHING MORE THAN JUST LOCALIZED IN COLDER VALLEYS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD STAY TUNED TO THE LATEST WEATHER STATEMENTS AND FORECASTS FOR POSSIBLE ACTIVATION ON SATURDAY AFTERNOON. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 4:39 AM MDT | High Wind Watch | ABQ | 24 hr | |
| Oct 10, 4:39 AM MDT | Wind Advisory | ABQ | 13 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.